RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2006, Issue 10, Pages 4–19 (Mi at1243)  

This article is cited in 2 scientific papers (total in 2 papers)

Vladimir Andreevich Yakubovich

A. Kh. Gelig, G. A. Leonov, A. L. Fradkov


Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2006, 67:10, 1530–1546

Bibliographic databases:

Presented by the member of Editorial Board: Б. Т. Поляк

Received: 18.01.2006

Citation: A. Kh. Gelig, G. A. Leonov, A. L. Fradkov, “Vladimir Andreevich Yakubovich”, Avtomat. i Telemekh., 2006, no. 10, 4–19; Autom. Remote Control, 67:10 (2006), 1530–1546

Citation in format AMSBIB
\Bibitem{GelLeoFra06}
\by A.~Kh.~Gelig, G.~A.~Leonov, A.~L.~Fradkov
\paper Vladimir Andreevich Yakubovich
\jour Avtomat. i Telemekh.
\yr 2006
\issue 10
\pages 4--19
\mathnet{http://mi.mathnet.ru/at1243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2268315}
\zmath{https://zbmath.org/?q=an:1195.01065}
\elib{http://elibrary.ru/item.asp?id=15567939}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 10
\pages 1530--1546
\crossref{https://doi.org/10.1134/S0005117906100018}


Linking options:
  • http://mi.mathnet.ru/eng/at1243
  • http://mi.mathnet.ru/eng/at/y2006/i10/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhao X. Gan Z., “the Absolute Stability For General Discrete Lurie Systems With Superposition of Multiple Nonlinearities”, Appl. Math. Comput., 259 (2015), 490–496  crossref  mathscinet  zmath  isi  elib  scopus
    2. Fradkov A.L., “Scientific School of Vladimir Yakubovich in the 20Th Century”, IFAC PAPERSONLINE, 50:1 (2017), 5231–5237  crossref  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:259
    Full text:95
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019